# SDR HALA2018110500365

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 21,638 hours, 3,360 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ON LANDING. ENG 1 AIR EXCHANGER FAULT. ENG 1 MINOR FAULT.// PERFORMED TROUBLE SHOOT PER TSM 79-20-00-810-809-A. VISUAL INSPECTED AIR OIL/HEAT EXCHANGER, NO DAMAGE FOUND. PERFORMED FADEC SYSTEM TEST PER AMM 73-21-00. SYSTEM TEST OK. NO FAULT DETECTED. AIRCRAFT OK FOR SERVICE.
